Archiv der Mathematik

, Volume 78, Issue 1, pp 58–73 | Cite as

Nonlinear elliptic systems with Dini continuous coefficients

  • F. Duzaar
  • A. Gastel

Abstract.

We consider nonlinear elliptic systems of divergence type with Dini continous coefficients and prove a partial regularity result for weak solutions. Our method of proof is based on a generalization of the technique of harmonic approximation. Our result is optimal in the sense that in the case of Hölder continous coefficients we establish the optimal Hölder exponent for the derivative of the weak solution on its regular set.

Keywords

Weak Solution Divergence Type Elliptic System Regularity Result Harmonic Approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • F. Duzaar
    • 1
  • A. Gastel
    • 2
  1. 1.Mathematisches Institut, Friedrich-Alexander-Universität, Bismarckstr. 1½, D-91054 ErlangenDE
  2. 2.Mathematisches Institut, Heinrich-Heine-Universität, Universitätsstr. 1, D-40225 DüsseldorfDE

Personalised recommendations